Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the minimum norm property of the Fourier projection in $L^1$-spaces and in spaces of continuous functions


Author: Pol V. Lambert
Journal: Bull. Amer. Math. Soc. 76 (1970), 798-804
MSC (1970): Primary 4250, 4241, 4625, 4635; Secondary 4610, 1580, 2875, 4210, 4255
MathSciNet review: 0293435
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4250, 4241, 4625, 4635, 4610, 1580, 2875, 4210, 4255

Retrieve articles in all journals with MSC (1970): 4250, 4241, 4625, 4635, 4610, 1580, 2875, 4210, 4255


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12557-5
PII: S 0002-9904(1970)12557-5